# SDR HALA2011111600527

- Difficulty date: November 16, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 76,426 hours, 32,721 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning Light
- Condition: False Activation
- Location: Rudder Ratio
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS - BTB EICAS RUDDER RATIO LIGHT ON AFTER ENGINE START.  RESET LT AND RT RRCM PERFORMED FIM 27-21-00, FIG 104. NO FAULTS NOTED. OK FOR SERVICE.
